# SDR ASAA1179270

- Difficulty date: March 16, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 39,773 hours, 18,020 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bracket
- Part number: 115A29531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED BULKHEAD BRACKET IS CRACKED BETWEEN FASTENERS AT RSS289.  REMOVED BRACKET AND INSTALLED REPLACEMENT PART IAW B737 700 SRM 51 10 02 57 51 02 51 40 02 AND B737 700 AMM 51 21 99 300 801 51 21 91 620 802.
